# SDR DL76G050732

- Difficulty date: November 22, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 26,236 hours, 4,125 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Part number: BACC18X25
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STANDBY BUS EICAS MESSAGE IN FLT.  STBY POWER OFF LIGHT ILLUM, DID NOT EXTINGUISH WHEN BATTERY SELECTED MESSAGES INCLUDE L YAW DAMPER, L BLD ISLN VLV UTL BUSSES, L/E SLAT DISAGREE, PROBE HEAT AND AILERON LOCK OUT.  REPLACED INTERMITTENT C/B, OPS NOW NORMAL.
